# SDR CALA2014032490676

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 66,179 hours, 24,780 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Faulted
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP SYS FAULT AFTER TAKEOFF, RETURN TO FIELD.
